# SDR SWIA202006251172

- Difficulty date: June 19, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 40,473 hours, 25,978 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CAMP 21126432. CORROSION ON THE FWD 2  SERVICE DOOR WEBS P/N SH670-32040-3 FOR THE PLATE PROTECTOR AND FOUND TO BE OUT OF LIMITS PER SRM. REPAIR DETERMINED TO BE MINOR. REMOVED AND REPLACED FWD 2 SERVICE DOOR WEBS. REFERENCE TO CRJ 700 SRM
